Block on Trump's Asylum Ban Upheld by Supreme Court
A children's cough syrup manufacturer, Perrigo, is voluntarily recalling some of its products because the packages contain an oral dosing cup with incorrect markings, Fox News reports. The recall is based on the cup maker's own move to recall products based on mismarked dosing cups and Perrigo says that there have been no reports of any overdosing based on the packing problem.
Perrigo Chairman and CEO Joseph C. Papa said, "There have been no reports of adverse events to Perrigo as a result of the incorrect dosage markings. Perrigo is taking this action to maintain the highest possible product quality standards for our retail customers and consumers. We are taking this action because it is the right thing to do."
The syrups that are being recalled are children's guaifenesin grape liquid (100mg/5 mL) and children's guaifenesin DM cherry liquid (100mg guaifenesin and 5mg dextromethorphan HBr/ 5 ml) sold in 4 oz. bottles with dosage cup. The products are sold under different brand names, such as Rite-Aid, Sunmark, Topcare, Kroger, GoodSense, Dollar General, Care One, and CVS.
The manufacturer said it is informing its retail clients of the recall verbally and via e-mail, as well as issuing formal communications that will be delivered via FedEx. It also is arranging for return of all recalled products. Retailers that sell the affected batches of cough and cold medications should stop distribution and return the product, Perrigo instructed.
Guidance for Consumers
Meanwhile, consumers should check mucusreliefrecall.com and their medicine cabinets to ensure that they do not have the impacted products. Consumers that use the recalled products should discard the dosing device and may call Perrigo at 1-888-345-0479, or visit mucusreliefrecall.com.
Contact a doctor if you have any questions, or your children experience any problem that could possibly be related to this product. Although Perrigo says that use of these products according to labeled instructions with an affected dosing cup is unlikely to result in serious side effects, it's better to be safe than sorry.
There have been no overdose reports. Still, consumers should be aware that overdosing on Guaifenesin DM may cause hyper excitability, rapid eye movements, changes in muscle reflexes, ataxia, dystonia, hallucinations, stupor, and coma. Other effects have included nausea, vomiting, tachycardia, irregular heartbeat, seizures, respiratory depression, and death.
If you or someone you know has been injured by a defective product, speak to a lawyer. A lawyer can assess your claim and let you know your options. Many attorneys consult for free or a minimal fee.
Meeting with a lawyer can help you understand your options and how to best protect your rights. Visit our attorney directory to find a lawyer near you who can help.